# SDR ASAA9880237

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - DURING 30K CHECK, CORROSION WAS FOUND ON RIGHT WING INBOARD FLIGHT SPOILER HINGE FITTING.  REPAIRED IAW ASA EA 2760-01026.  (M)
